English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The heterogeneous mineral content of bone-using stochastic arguments and simulations to overcome experimental limitations

Lukas, C., Kollmannsberger, P., Ruffoni, D., Roschger, P., Fratzl, P., & Weinkamer, R. (2011). The heterogeneous mineral content of bone-using stochastic arguments and simulations to overcome experimental limitations. Journal of Statistical Physics, 144(2), 316-331. doi:10.1007/s10955-011-0209-8.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-46F2-4 Version Permalink: http://hdl.handle.net/21.11116/0000-0003-FC1F-0
Genre: Journal Article

Files

show Files
hide Files
:
571517.pdf (Publisher version), 780KB
 
File Permalink:
-
Name:
571517.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute of Colloids and Interfaces, MTKG; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-

Locators

show

Creators

show
hide
 Creators:
Lukas, C.1, Author              
Kollmannsberger, P.1, Author              
Ruffoni, D., Author
Roschger, P., Author
Fratzl, P.2, Author              
Weinkamer, R.3, Author              
Affiliations:
1Biomaterialien, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863285              
2Peter Fratzl, Biomaterialien, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863294              
3Richard Weinkamer, Biomaterialien, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863295              

Content

show
hide
Free keywords: Bone; Mineralization; Material heterogeneity; Counting statistics; Bone mineralization density distribution; Quantitative backscattered electron imaging; Tikhonov regularization
 Abstract: -

Details

show
hide
Language(s): eng - English
 Dates: 2011-07
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 571517
ISI: 000293301000006
DOI: 10.1007/s10955-011-0209-8
PMID: 0364
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Statistical Physics
  Alternative Title : J. Stat. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Dordrecht : Springer
Pages: - Volume / Issue: 144 (2) Sequence Number: - Start / End Page: 316 - 331 Identifier: ISSN: 0022-4715